On the convexity of the value function in Bayesian optimal control problems

Research output: Contribution to journalArticlepeer-review

Abstract

I study the question on the convexity of the value function and Blackwell (1951)'s Theorem and relate this to the uniqueness of optimal policies. The main results will conclude that strict convexity and a strict inequality in Blackwell's Theorem will hold if and only if from different priors different optimal actions may be chosen.

Original languageEnglish (US)
Pages (from-to)303-309
Number of pages7
JournalEconomic Theory
Volume4
Issue number2
DOIs
StatePublished - Mar 1994

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'On the convexity of the value function in Bayesian optimal control problems'. Together they form a unique fingerprint.

Cite this